# SDR SWAA2022080939108

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 66,818 hours, 39,762 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Inlet
- Condition: Pulled
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET O/B SKIN MULTIPLE FASTENERS PULLED THROUGH / [01] R&R #2 ENGINE INLET AS PER AMM 71-11-01. OPS CHECK OK.
